Related Questions

So I take a lot of meds cymbalta (duloxetine) tramadol naproxin amyatriplyne cyclobentaprine gabapention to name a few. Could I have serotonin syndrome?

Polypharmacy alert! You need to check the spelling of medications you use; learn both the trade name and the generic versions. A pharmacy dispensed Clomiphene to my patient instead of what was prescribed, clomipramine, it went undetected for three months. Her ovaries were 3x normal size, hormones were off the chart and she thought she was going insane! remember "kiss"? Serotonin syndrome is a serious risk! google it! Read more...
Yes. You are taking many meds which could in aggregate contribute to the serotonin syndrome. Might be nice to see if your meds could be consolidated or reduced. Read more...
As above. I think it is important to see u pcp for reevaluation and to eliminate all none essential medication. Read more...

Could you explain serotonin syndrome to me?

Life. Threatening drug reaction to too much serotonin from one or several drug interactions, can cause neurological and cognitive symptoms. Read more...
Serotonin Syndrome. can occur when there is excess serotonin from serotonergic medications. Serotonin Syndrome can cause nausea /vomiting /diarrhea, abdominal pain, stiffness or spasm of muscles, fever, shivering, ^ sweating, hallucinations, confusion, visual changes, ^ Heart rate, tremor, lack of coordination, seizure, bp changes. In some cases, coma or death can occur. Read more...

Is it possible to die of serotonin syndrome?

Yes, if severe. Severity of serotonin syndrome can very from mild to fatal. If significant symptoms are present, that can constitute a potential emergency, and should be evaluated in an er. Read more...
Actually uncommon. Serotonin syndrome gets a lot of mention, but is actually more often a potential problem than a clinical issue. Concerns with certain medications and drug interactions seem to highlight the category. Best you discuss your current and future medications with risks in mind. A conference with your doctor should answer all of your concerns. Read more...
Serotonin syndrome. Depends on severity. Needs early detection and intervention as emergency. Read more...

What medacations help with serotonin syndrome?

See your Dr. The Dr who prescribed the medications that resulted in developing this condition must be involved in the resolution. If that's not possible - find another quickly or go to Urgent Care or an ER. You can not fix this yourself. Best wishes! Read more...